논문KCI 등재
Characterization of Lie type derivation on von Neumann algebra with local actions
대한수학회 (The Korean Mathematical Society)|2021.09|대한수학회보 (Bulletin of the KMS)|제58권 제5호|pp. 1193-1208|DOI 10.4134/BKMS.b200850
1
조회
0
다운로드
0
인용
0
참고문헌
키워드
주제분류수학
초록
Let $\mathcal{A}$ be a von Neumann algebra with no central summands of type $I_1.$ In this article, we study Lie ${n}$-derivation on von Neumann algebra and prove that every additive Lie ${n}$-derivation on a von Neumann algebra has standard form at zero product as well as at projection product.
Abstract
Let $\mathcal{A}$ be a von Neumann algebra with no central summands of type $I_1.$ In this article, we study Lie ${n}$-derivation on von Neumann algebra and prove that every additive Lie ${n}$-derivation on a von Neumann algebra has standard form at zero product as well as at projection product.
참고문헌 (16)
- I. Z. Abdullaev, "n-Lie derivations on von Neumann algebras", Uzbek. Mat. Zh, (5-6), pp.3~9 (1992)
- M. Ashraf, "Characterizations of additive -Lie derivations on unital algebras", Ukrains’kyi Matematychnyi Zhurnal, 73(4), pp.455~466 (2021), Institute of Mathematics National Academy of Sciences of Ukraine[DOI]
- Matej Brešar, "Commutativity Preserving Mappings of Von Neumann Algebras", Canadian Journal of Mathematics, 45(4), pp.695~708 (1993), Canadian Mathematical Society[DOI]
- Peisheng Ji, "Characterizations of Lie derivations of triangular algebras", Linear Algebra and its Applications, 435(5), pp.1137~1146 (2011), Elsevier BV[DOI]
- Peisheng Ji, "Characterizations of Lie derivations of factor von Neumann algebras", Linear and Multilinear Algebra, 61(3), pp.417~428 (2013), Informa UK Limited[DOI]
- R. V. Kadison, "Fundamentals of the theory of operator algebras. Vol. I" (1983), Academic Press, Inc
- Lei Liu, "LIE TRIPLE DERIVATIONS ON FACTOR VON NEUMANN ALGEBRAS", 대한수학회보, 52(2), pp.581~591 (2015), 대한수학회
- Lei Liu, "Lie Triple Derivations on von Neumann Algebras", Chinese Annals of Mathematics, Series B, 39(5), pp.817~828 (2018), Springer Science and Business Media LLC[DOI]
- Fangyan Lu, "Characterizations of Lie derivations of B(X)", Linear Algebra Appl, 432(1), pp.89~99 (2010), Elsevier BV[DOI]
- C. R. Miers, "Lie homomorphisms of operator algebras", Pacific J. Math, 38, pp.717~735 (1971)
- Xiaofei Qi, "Characterization of (generalized) Lie derivations on $${\mathcal{J}}$$ -subspace lattice algebras by local action", Aequationes mathematicae, 87(1-2), pp.53~69 (2014), Springer Science and Business Media LLC[DOI]
- Xiaofei Qi, "Characterizing Lien-derivations for reflexive algebras", Linear and Multilinear Algebra, 63(8), pp.1693~1706 (2015), Informa UK Limited[DOI]
- Xiaofei Qi, "Characterization of Lie derivations on von Neumann algebras", Linear Algebra and its Applications, 438(1), pp.533~548 (2013), Elsevier BV[DOI]
- Xiaofei Qi, "Characterizing Derivations on Von Neumann Algebras by Local Actions", Journal of Function Spaces and Applications, 2013, pp.11~ (2013), Hindawi Limited[DOI]
- Yu Wang, "Lie n-derivations of unital algebras with idempotents", Linear Algebra and its Applications, 458, pp.512~525 (2014), Elsevier BV[DOI]
- Yao Wang, "Multiplicative Lie n -derivations of generalized matrix algebras", Linear Algebra and its Applications, 438(5), pp.2599~2616 (2013), Elsevier BV[DOI]
관련 논문AI추천
Nonlinear $\xi$-Lie-$\ast$-derivations on von Neumann algebrasAili Yang강원경기수학회 · 한국수학논문집2019 · 제27권 제4호LIE TRIPLE DERIVATIONS ON FACTOR VON NEUMANN ALGEBRASLei Liu대한수학회 · 대한수학회보2015 · 제52권 제2호A characterization of additive derivations on C*-algebrasAboozar Akbari, Ali Taghavi강원경기수학회 · 한국수학논문집2018 · 제26권 제2호CHARACTERIZATIONS OF CENTRALIZERS AND DERIVATIONS ON SOME ALGEBRASJiankui Li, Jun He, Wenhua Qian대한수학회 · 대한수학회지2017 · 제54권 제2호2-local derivations on C$^{\ast}$-algebrasJiankui Li, Wenbo Huang대한수학회 · 대한수학회보2024 · 제61권 제3호Nonlinear maps preserving the mixed product $_*[X\diamond Y, Z]$ on $*$-algebrasAbbas Hussain Shikeh, Mohammad Aslam Siddeeque, Raof Ahmad Bhat대한수학회 · 대한수학회논문집2023 · 제38권 제4호
이 간행물의 다른 논문 (16건)
Complete spacelike hypersurfaces with CMC in Lorentz Einstein manifoldsXun Xie, Jiancheng Liupp. 1053-1068Some results on 1-absorbing primary and weakly 1-absorbing primary ideals of commutative ringsAli Yassine, Mohammad Javad Nikmehr, Reza Nikandishpp. 1069-1078New congruences with the generalized Catalan numbers and harmonic numbersSibel Koparal, Laid Elkhiri, Nese Omurpp. 1079-1095A note on stabilization heights of fiber surfaces and the Hopf invariantsKeiji Tagamipp. 1097-1107Long-time behavior of a family of incompressible three-dimensional Leray-$\alpha$-like modelsLe Tran Tinh, Cung The Anh, Le Thi Thuypp. 1109-1127
